# SDR P5CA0200692

- Difficulty date: July 27, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 57,640 hours, 12,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 7/8" LONG FOUND AT #5 RH CABIN DOOR, STATION 2231, BELOW STRINGER 25R.  CRACK STOP DRILLED IAW SRM 51-10-01 & REPAIR CARRIED OUT IAW SRM 53-10-04, FIG 4.
